# SDR MYWA2018F00141

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N749MA
- Make and model: Boeing 737-8HX
- Aircraft serial: 36434
- Aircraft time: 34,000 hours, 15,082 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PT FOUND EMERGENCY LIGHT AT R1 DOOR LOWER FORWARD INOP. CHECKED AND FOUND WIRE TO LIGHT ASSEMBLY L1181 AT FAULT. REPAIRED AS REQUIRED IAW SWPM 20-10-13. OPS CHECK OKAY. ALSO REMOVED AND REPLACED BATTERY PACK AS PER AMM 33-51-06. CHECK OKAY.
